# SDR GLBA2013022700187

- Difficulty date: February 26, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 35,292 hours, 42,267 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT 6A SKIN PANEL LOWER FWD CORNER CRACKED IN 2 LOCATIONS. 1 CRACK IS 1.4" IN LENGTH, THE OTHER CRACK IS 1.8" IN LENGTH.  REPAIRED IAW EO 13-1900-52-001. MAJOR REPAIR.
